# SDR IPXA2021092574270

- Difficulty date: September 14, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB72415
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CUPPER OVER WING TANK WEB BETWEEN X= -47.5 TO X= -75.25 AT Y= 1352.3 IS CORRODED.REPAIRED CORRODED UPPER OVER WING TANK WEB BETWEEN X= -47.5 TO X= -75.25 AT Y= 1352.3 IAW VT-SAA EA 011-5730-01-A9368 REV. IR AND UPS EO MD11-5730-81708-A. (MINOR)
